English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Schubert calculus and singularity theory

MPS-Authors
/persons/resource/persons235337

Gorbounov,  Vassily
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235986

Petrov,  Victor
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

gorbounov_schubert_oa_2012.pdf
(Any fulltext), 166KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gorbounov, V., & Petrov, V. (2012). Schubert calculus and singularity theory. Journal of Geometry and Physics, 62(2), 352-360. doi:10.1016/j.geomphys.2011.10.016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E51-0
Abstract
There is no abstract available